ADVERTISEMENT

Q. The lump at the back of my head is painful when I have headaches. What is the cause?

Answered by
Dr. Penchala Prasad Kandikattu
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Aug 24, 2020 and last reviewed on: Apr 28, 2021

Hi doctor,

I have headaches always. I also have a fever every time while having a headache. I feel like my head is going to explode. I feel tired. I have this condition after having an accidental head injury. I have a lump in my back of my head. My lump is painful while having a headache. I got a head injury while I was 13 years old.

#

Hi,

Welcome to icliniq.com.

Please mention whether you have a lump from 13 years of age. Please mention whether you have done any surgery at childhood. Please mention whether you have any other problems. A lump can be bony protrusion or ossification of hematoma from childhood. Dermoid cyst or any other problems can also present like this. You can have a migraine headache or cervical spondylosis with radiculopathy. Do a X-ray of cervical spine in anteroposterior and lateral view. You can take tablet Naproxen 250 mg twice a day after food for five days. If there is no improvement, then consult a physician for examination and treat your condition accordingly. Have a review with your reports.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is headache a side-effect of Nevanac ophthalmic suspension?

.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ...   Read full

Do you think my head injury is a critical one?

.. suffering from brain contusions (microhemorrhages) as well as scalp injuries (attachment removed to protect patient identity). This is the cause of the pain and heaviness. You have to take antibiotics, anti-epileptics and painkillers. I suggest t...   Read full

Can headache occur as a side effect of BP medicine?

.. tell me in detail about your headache to help you in better way. What is the quality of your headache? Is it either pulsatile which means tis-tis or squeezing or aching? Do you have any associated symptoms like nausea, vomiting, facial swe...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.